Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous March 15, 2012 - 5:33pm
Rate This

I had unprotected sex during a fertile time, and took the next choice EC after 72 hours (80hrs after) and the second pill 18 hours after (instead of the 12hrs) I was suppose to start my period 3/14 but had brown spotting early in the morning and then this (3/15) morning a little bit of red/pink spotting and that was it for the rest of the day. Is this normal because of the next choice? Or could I be pregnant?

Add a Comment3 Comments

EmpowHER Guest

Hi Anon,

Some of the Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.  If you are still concerned, you should take a home pregnancy test.



March 16, 2012 - 3:34am
HERWriter Guide

Hi Anon

Thanks for your post!

EC is usually effective when you take it within 5 days. Spotting/bleeding can occur as a side effect.

EC is 91% effective but if you think you may be pregnant, take a test to ease your mind.



March 15, 2012 - 6:03pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

But I took the pill a week and half ago and I'm spotting now. Is that normal?

March 15, 2012 - 6:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!